# SDR AALA201707109010

- Difficulty date: July 3, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L2 DOOR AFT CORNER FITTING AT Y1732 AND FRAME 68. REPLACED THE CORNER FITTING IAW SRM 53-41-79, AND SRM 51-42-11.
